Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Hereditary circularity for energy minimal diffeomorphisms
HTML articles powered by AMS MathViewer

by Ngin-Tee Koh
Conform. Geom. Dyn. 21 (2017), 369-377
Published electronically: December 13, 2017


We reveal some geometric properties of energy minimal diffeomorphisms defined on an annulus, whose existence was established in works by Iwaniec et al. (2011) and Kalaj (2014).
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C45, 31A05, 34B24
  • Retrieve articles in all journals with MSC (2010): 30C45, 31A05, 34B24
Bibliographic Information
  • Ngin-Tee Koh
  • Affiliation: School of Mathematics and Statistics, University of Canterbury, Private Bag 4800, Christchurch 8140, New Zealand
  • MR Author ID: 871815
  • Email:
  • Received by editor(s): November 1, 2016
  • Received by editor(s) in revised form: August 20, 2017
  • Published electronically: December 13, 2017
  • © Copyright 2017 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 21 (2017), 369-377
  • MSC (2010): Primary 30C45, 31A05, 34B24
  • DOI:
  • MathSciNet review: 3735455